Diffusion of a single-phase fluid through a general deterministic partially-fissured medium Public Deposited

http://ir.library.oregonstate.edu/concern/articles/cz30pv652

Author's version of record, which is copyrighted by Electronic Journal of Differential Equations and can be found at:  http://ejde.math.txstate.edu/

Descriptions

Attribute NameValues
Creator
Abstract or Summary
  • The sigma convergence method was introduced by G. Nguetseng for studying deterministic homogenization problems beyond the periodic setting and extended by him to the case of deterministic homogenization in general deterministic perforated domains. Here we show that this concept can also model such problems in more general domains. We illustrate this by considering the quasi-linear version of the distributed-microstructure model for single phase fluid flow in a partially fissured medium. We use the well-known concept of algebras with mean value. An important result of de Rham type is first proven in this setting and then used to get a general compactness result associated to algebras with mean value in the framework of sigma convergence. Finally we use these results to obtain homogenized limits of our micro-model in various deterministic settings, including periodic and almost periodic cases.
Resource Type
Date Available
Date Issued
Citation
  • Nguetseng, G., Showalter, R. E., & Woukeng, J. L. (2014). Diffusion of a single-phase fluid through a general deterministic partially-fissured medium. Electronic Journal of Differential Equations, 2014(164), 1-26.
Series
Keyword
Rights Statement
Publisher
Peer Reviewed
Language
Replaces
Additional Information
  • description.provenance : Made available in DSpace on 2014-09-25T16:28:21Z (GMT). No. of bitstreams: 1 ShowalterREMathematicsDiffusionOfASingle.pdf: 389047 bytes, checksum: e577ccaca6eb07452789a6064248c4e2 (MD5) Previous issue date: 2014-07-30
  • description.provenance : Submitted by Steven Van Tuyl (steve.vantuyl@oregonstate.edu) on 2014-09-25T16:27:35Z No. of bitstreams: 1 ShowalterREMathematicsDiffusionOfASingle.pdf: 389047 bytes, checksum: e577ccaca6eb07452789a6064248c4e2 (MD5)
  • description.provenance : Approved for entry into archive by Steven Van Tuyl(steve.vantuyl@oregonstate.edu) on 2014-09-25T16:28:21Z (GMT) No. of bitstreams: 1 ShowalterREMathematicsDiffusionOfASingle.pdf: 389047 bytes, checksum: e577ccaca6eb07452789a6064248c4e2 (MD5)

Relationships

In Administrative Set:
Last modified: 07/27/2017

Downloadable Content

Download PDF
Citations:

EndNote | Zotero | Mendeley

Items